# SDR CALA0600379

- Difficulty date: October 10, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 59,760 hours, 26,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 967 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER IN AFT BAY BILGE AT STA 967, STR 25L.  REPAIRED IAW SRM 53-00-03, 51-40-02, 51-10-02.
